Article citationsMore>>

A. A. Melikyan, “Primary Strategies of Simple Pursuit in Differential Games on Two-Sided Plane Figures,” Journal of Applied Mathematics and Mechanics, Vol. 68, No. 4, 2004, pp. 545-554. doi:10.1016/j.jappmathmech.2004.07.007

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.